# SDR DALA2019081304752

- Difficulty date: August 12, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N312DN
- Make and model: Airbus A321-211
- Aircraft serial: 7364
- Aircraft time: 8,217 hours, 4,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED LIGHT FELL OFF AND IS NOW UNDER SEAT. R & R SEAT MOUNTED E-LIGHT ASSY AS PER A320FAM AMM 33-51.
